# SDR SWAA2024110549477

- Difficulty date: October 16, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E PANEL LOWER WEB HAS CRACK JUST IB OF DEFLECTION RIB ORSS 279. MARKED<[01] REMOVED; REPLACED; AND INSTALLED A NEW LT WING FIXED T/E PANEL LOWER WEB ORSS 279 IAW SRM 51-40-02 AND BOEING DWG 115A2512 SH 4.;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
